본문 바로가기
KERD
논문KCI 등재

Serous Retinal Detachment Following Combined Photodynamic Therapy and Intravitreal Bevacizumab Injection

3

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류안과학

초록

We report a case of serous retinal detachment following combined photodynamic therapy (PDT) and intravitreal bevacizumab injection in subfoveal choroidal neovascularization (CNV). A 53-year-old woman was diagnosed with subfoveal CNV secondary to age-related macular degeneration (AMD) and treated with combined PDT and intravitreal bevacizumab injection. One day after treatment, the patient experienced a sudden decline of vision and optical coherence tomography (OCT) showed serous retinal detachment involving the macula. She was managed conservatively with an oral steroid beginning on the second day of the combined treatment and the subretinal fluid started to decrease one week following the initiation of steroids. This case suggests that combined PDT and intravitreal injection of bevacizumab can be associated with serous retinal detachment. Additional studies are needed to establish the safety and complications following this treatment regimen.

Abstract

We report a case of serous retinal detachment following combined photodynamic therapy (PDT) and intravitreal bevacizumab injection in subfoveal choroidal neovascularization (CNV). A 53-year-old woman was diagnosed with subfoveal CNV secondary to age-related macular degeneration (AMD) and treated with combined PDT and intravitreal bevacizumab injection. One day after treatment, the patient experienced a sudden decline of vision and optical coherence tomography (OCT) showed serous retinal detachment involving the macula. She was managed conservatively with an oral steroid beginning on the second day of the combined treatment and the subretinal fluid started to decrease one week following the initiation of steroids. This case suggests that combined PDT and intravitreal injection of bevacizumab can be associated with serous retinal detachment. Additional studies are needed to establish the safety and complications following this treatment regimen.

참고문헌 (14)

  1. Yoo MH, "Result of photodynamic therapy for idiopathic subfoveal choroidal neovascuarization", Korean J Ophthalmol, 19, pp.264~268 (2005)
  2. Avery RL, "Intravitreal bevacizumab (Avastin) for neovascular age-related macular degeneration", Ophthalmology, 113, pp.363~372 (2006)
  3. Dhalla MS, "Combined photodynamic therapy with verteporfin and intravitreal bevacizumab for choroidal neovascularization in are-related macular degeneration", Retina, 26, pp.988~993 (2006)
  4. Fung AE, "The international intravitreal Bevacizumab safty survey: using the internet to assess drug safety worldwide", Br J Ophthalmol, 90, pp.1344~1349 (2006)
  5. Rich RM, "Short-term safety and efficacy of intravitreal Bevacizumab (Avastin) for neovascular age-related macular degeneration", Retina, 26, pp.495~511 (2006)
  6. Schmidt-Erfurth U, "Photodynamic therapy with verteporfin for choroidal neovascularization caused by age-related macular degeneration: results of retreatments in a phase 1 and 2 study", Arch Ophthalmol, 117, pp.1177~1187 (1999)
  7. Mennel S, "Transient serous retinal detachment in classic and occult choroidal neovascularization after photodynamic therapy", Am J Ophthalmol, 140, pp.758~760 (2005)
  8. Gelisken F, "Retinal pigment epithelial tear after photodynamic therapy for choroidal neovas- cularization", Am J Ophthalmol, 131, pp.518~520 (2001)
  9. 김신우, "맥락막신생혈관의 광역학치료후 발생한 장액성 망막박리", 대한안과학회지, 48(10), pp.1354~1361 (2007), 대한안과학회
  10. Shah CP, "Retinal pigment epithelial tear after intravitreal bevacizumab injection", Am J Ophthalmol, 142, pp.1070~1072 (2006)
  11. Jalil A, "Intravitreal bevacizumab (Avastin) causing acute glaucoma: an unreported complication", Eye, 21, pp.1541~ (2007)
  12. Eun Jee Chung, "Retinal Detachment with Macular Hole Following Combined Photodynamic Therapy and Intravitreal Bevacizumab Injection", Korean Journal of Ophthalmology, 21(3), pp.185~187 (2007), 대한안과학회
  13. "Photodynamic therapy of subfoveal choroidal neovascularization in age-related macular degeneration with verteporfin: One-year results of 2 randomized clinical trials--TAP report. Treatment of age-related macular degeneration with photodynamic therapy (TAP) Study Group", Arch Ophthalmol, 117, pp.1329~1345 (1999)
  14. Costa RA, "Immediate indocyanine green angiography and optical coherence tomography evaluation after photodynamic therapy for subfoveal choroidal neovascularization", Retina, 23, pp.159~165 (2003)

관련 논문AI추천

이 간행물의 다른 논문 (15건)